Alert archive / North Dakota / Winter Storm Warnings in 2011
Winter Storm Warning 8, NWS Bismarck, ND
NWS Bismarck, ND issued this winter storm warning at Apr 29, 2011, 4:23 AM CDT for 5 counties in North Dakota. It took effect at Apr 29, 2011, 10:00 PM CDT. It was in force for . No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 29, 2011, 4:23 AM CDT (09:23 UTC)
- In effect from
- Apr 29, 2011, 10:00 PM CDT
- Expired
- Apr 29, 2011, 4:23 PM CDT
- In force
- Issued by
- NWS Bismarck, ND
Counties Bottineau County, ND, McHenry County, ND, Pierce County, ND, Renville County, ND, Rolette County, ND
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 00:00Z, 9.4 hours before the alert went out and 199 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3300 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 50 m²/s²
- 0-3 km storm-relative helicity
- 99 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
700 WWUS43 KBIS 290924 WSWBIS URGENT - WINTER WEATHER MESSAGE...RESENT NATIONAL WEATHER SERVICE BISMARCK ND 423 AM CDT FRI APR 29 2011 ...A WINTER STORM WARNING AND WINTER WEATHER ADVISORY HAS BEEN ISSUED FOR NORTH CENTRAL NORTH DAKOTA TONIGHT AND SATURDAY... .A STRONG LOW PRESSURE SYSTEM WILL PASS THROUGH THE NORTHERN PLAINS TONIGHT AND SATURDAY. RAIN AND POSSIBLY THUNDERSTORMS WILL DEVELOP TODAY...THEN THE RAIN WILL CHANGE TO SNOW TONIGHT AND CONTINUE THROUGH THE DAY SATURDAY. HEAVY SNOW CAN BE EXPECTED WITH TOTAL ACCUMULATIONS AROUND 7 INCHES IN THE TURTLE MOUNTAINS NORTH OF MINOT...DROPPING TO AROUND 3 INCHES TO THE SOUTH AND WEST AT STANLEY...GARRISON...AND HARVEY. ALTHOUGH THE SNOW WILL INITIALLY MELT AS IT FALLS ON HIGHWAYS...WITH TIME THE SNOW WILL ACCUMULATE MAKING TRAVEL HAZARDOUS. IN ADDITION STRONG NORTHWEST WINDS GUSTING TO 40 MPH WILL DEVELOP LATE TONIGHT AND CONTINUE THROUGH THE DAY SATURDAY. THE COMBINATION OF STRONG WINDS AND SNOW COULD CAUSE NEAR BLIZZARD CONDITIONS IN SOME AREAS. PLEASE MONITOR FUTURE NATIONAL WEATHER SERVICE FORECASTS TO STAY INFORMED ABOUT THIS WINTER STORM. NDZ001-009-291030- /O.CAN.KBIS.WS.A.0007.110430T0000Z-110501T1200Z/ DIVIDE-WILLIAMS- INCLUDING THE CITIES OF...CROSBY...WILLISTON 423 AM CDT FRI APR 29 2011 ...WINTER STORM WATCH IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS CANCELLED THE WINTER STORM WATCH. SNOWFALL IS EXPECTED TO BE BELOW WARNING CRITERIA. STRONG WINDS WILL REACH WIND ADVISORY CRITERIA ON SATURDAY. $$ NDZ003>005-011>013-291745- /O.UPG.KBIS.WS.A.0007.110430T0000Z-110501T1200Z/ /O.NEW.KBIS.WS.W.0008.110430T0300Z-110501T0300Z/ RENVILLE-BOTTINEAU-ROLETTE-WARD-MCHENRY-PIERCE- INCLUDING THE CITIES OF...MOHALL...BOTTINEAU...ROLLA...MINOT... TOWNER...RUGBY 423 AM CDT FRI APR 29 2011 ...WINTER STORM WATCH UPGRADED TO WINTER STORM WARNING...IN EFFECT FROM 10 PM THIS EVENING TO 10 PM CDT SATURDAY... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A WINTER STORM WARNING FOR SNOW AND BLOWING SNOW...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 10 PM CDT SATURDAY. THE WINTER STORM WATCH IS NO LONGER IN EFFECT. * RAIN WILL BEGIN MIXING WITH SNOW IN NORTHWEST AND NORTH CENTRAL NORTH DAKOTA THIS EVENING...WITH PRECIPITATION BECOMING ALL SNOW BY MIDNIGHT TONIGHT. * TRAVEL WILL BE HAZARDOUS DUE TO SNOW COVERED ROADS AND BLOWING SNOW SIGNIFICANTLY REDUCING VISIBILITIES. * 5 TO 7 INCHES OF SNOW IS POSSIBLE BY SATURDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING FOR SNOW AND BLOWING SNOW MEANS THAT VISIBILITIES WILL BE LIMITED DUE TO A COMBINATION OF FALLING AND BLOWING SNOW. USE CAUTION WHEN TRAVELING...ESPECIALLY IN OPEN AREAS. && $$ NDZ002-010-021>023-025-291745- /O.UPG.KBIS.WS.A.0007.110430T0000Z-110501T1200Z/ /O.NEW.KBIS.WW.Y.0061.110430T0300Z-110501T0300Z/ BURKE-MOUNTRAIL-MCLEAN-SHERIDAN-WELLS-FOSTER- INCLUDING THE CITIES OF...BOWBELLS...NEW TOWN...GARRISON... MCCLUSKY...HARVEY...CARRINGTON 423 AM CDT FRI APR 29 2011 ...THE WINTER STORM WATCH HAS BEEN REPLACED BY A WINTER WEATHER ADVISORY...IN EFFECT FROM 10 PM THIS EVENING TO 10 PM CDT SATURDAY... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A WINTER WEATHER ADVISORY FOR SNOW...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 10 PM CDT SATURDAY. THE WINTER STORM WATCH IS NO LONGER IN EFFECT. * RAIN WILL BEGIN MIXING WITH SNOW IN NORTHWEST AND NORTH CENTRAL NORTH DAKOTA THIS FRIDAY EVENING...WITH PRECIPITATION BECOMING ALL SNOW BY MIDNIGHT TONIGHT. * TRAVEL WILL BE HAZARDOUS...DUE TO SNOW COVERED HIGHWAYS. IN ADDITION BLOWING SNOW COULD CAUSE REDUCED VISIBILITIES AT TIMES. * 1 TO 4 INCHES OF SNOW IS POSSIBLE FROM STANLEY TO GARRISON AND CARRINGTON BY SATURDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$
1 follow-up statement
910 WWUS43 KBIS 292123 WSWBIS URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 423 PM CDT FRI APR 29 2011 ...A BLIZZARD WARNING IS IN EFFECT FOR WESTERN AND PORTIONS OF CENTRAL NORTH DAKOTA TONIGHT THROUGH SATURDAY EVENING... .A LOW PRESSURE SYSTEM IS FORECAST TO STRENGTHEN AS IT PUSHES THROUGH THE NORTHERN PLAINS TONIGHT AND SATURDAY. RAIN SHOWERS ACROSS WESTERN NORTH DAKOTA THIS AFTERNOON WILL TRANSITION TO SNOW SHOWERS TONIGHT. AS THIS TRANSITION TAKES PLACE...WINDS WILL INCREASE TO AROUND 45 MPH IN WESTERN NORTH DAKOTA...ESPECIALLY AFTER MIDNIGHT. THE COMBINATION OF HEAVY SNOWFALL AND STRONG WINDS WILL CREATE BLIZZARD CONDITIONS. BLIZZARD CONDITIONS ARE EXPECTED TO MOVE EAST INTO CENTRAL NORTH DAKOTA SATURDAY...ESPECIALLY DURING THE AFTERNOON HOURS. TRAVEL WILL BECOME INCREASINGLY HAZARDOUS ACROSS THE STATE THROUGH SATURDAY EVENING. ALONG AND SOUTHEAST OF A LINE FROM SHIELDS TO STEELE AND JAMESTOWN...WINDS AROUND 30 MPH WITH SNOW WILL RESULT IN 1/2 MILE VISIBILITIES. SO...A WINTER WEATHER ADVISORY IS IN EFFECT FOR THIS AREA. STORM TOTAL SNOWFALL AMOUNTS SHOULD RANGE FROM 6 TO 9 INCHES IN GARRISON...MINOT...AND BOTTINEAU. AMOUNTS OF 3 TO 6 INCHES ARE EXPECTED IN WILLISTON...DICKINSON...BISMARCK...AND HARVEY. GENERALLY 1 TO 3 INCHES OF SNOWFALL IS EXPECTED SOUTH OF I-94. PLEASE MONITOR FUTURE NATIONAL WEATHER SERVICE FORECASTS TO STAY INFORMED ABOUT THIS WINTER STORM. NDZ003>005-011>013-300530- /O.CAN.KBIS.WS.W.0008.110430T0300Z-110501T0300Z/ /O.NEW.KBIS.BZ.W.0010.110430T1800Z-110501T0600Z/ RENVILLE-BOTTINEAU-ROLETTE-WARD-MCHENRY-PIERCE- INCLUDING THE CITIES OF...MOHALL...BOTTINEAU...ROLLA...MINOT... TOWNER...RUGBY 423 PM CDT FRI APR 29 2011 ...BLIZZARD WARNING IN EFFECT FROM 1 PM SATURDAY TO 1 AM CDT SUNDAY... ...WINTER STORM WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A BLIZZARD WARNING...WHICH IS IN EFFECT FROM 1 PM SATURDAY TO 1 AM CDT SUNDAY. THE WINTER STORM WARNING HAS BEEN CANCELLED. * RAIN WILL BEGIN MIXING WITH SNOW IN NORTHWEST AND NORTH CENTRAL NORTH DAKOTA THIS EVENING...WITH PRECIPITATION BECOMING ALL SNOW BY MIDNIGHT TONIGHT. * WINDS WILL INCREASE TO AROUND 45 MPH SATURDAY AFTERNOON. THE COMBINATION OF HIGH WINDS AND HEAVY SNOW WILL CREATE BLIZZARD CONDITIONS SATURDAY AFTERNOON AND EVENING. * TRAVEL WILL BE HAZARDOUS DUE TO SNOW COVERED ROADS AND BLOWING SNOW SIGNIFICANTLY REDUCING VISIBILITIES. * 6 TO 9 INCHES OF SNOW IS EXPECTED BY SATURDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A BLIZZARD WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. FALLING AND BLOWING SNOW WITH STRONG WINDS AND POOR VISIBILITIES ARE LIKELY. THIS WILL LEAD TO WHITEOUT CONDITIONS...MAKING TRAVEL EXTREMELY DANGEROUS. DO NOT TRAVEL. IF YOU MUST TRAVEL...HAVE A WINTER SURVIVAL KIT WITH YOU. IF YOU GET STRANDED...STAY WITH YOUR VEHICLE. && $$ NDZ002-010-300530- /O.UPG.KBIS.WW.Y.0061.110430T0300Z-110501T0300Z/ /O.NEW.KBIS.BZ.W.0010.110429T2123Z-110501T0000Z/ BURKE-MOUNTRAIL- INCLUDING THE CITIES OF...BOWBELLS...NEW TOWN 423 PM CDT FRI APR 29 2011 ...BLIZZARD WARNING IN EFFECT UNTIL 7 PM CDT SATURDAY... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A BLIZZARD WARNING...WHICH IS IN EFFECT UNTIL 7 PM CDT SATURDAY. THE WINTER WEATHER ADVISORY IS NO LONGER IN EFFECT. * RAIN WILL BEGIN MIXING WITH SNOW IN NORTHWEST AND NORTH CENTRAL NORTH DAKOTA THIS EVENING...WITH PRECIPITATION BECOMING ALL SNOW BY MIDNIGHT TONIGHT. * WINDS WILL INCREASE TO AROUND 45 MPH TONIGHT. THE COMBINATION OF HIGH WINDS AND HEAVY SNOW WILL CREATE BLIZZARD CONDITIONS TONIGHT AND SATURDAY. * TRAVEL WILL BE HAZARDOUS DUE TO SNOW COVERED ROADS AND BLOWING SNOW SIGNIFICANTLY REDUCING VISIBILITIES. * 6 TO 9 INCHES OF SNOW IS EXPECTED BY SATURDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A BLIZZARD WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. FALLING AND BLOWING SNOW WITH STRONG WINDS AND POOR VISIBILITIES ARE LIKELY. THIS WILL LEAD TO WHITEOUT CONDITIONS...MAKING TRAVEL EXTREMELY DANGEROUS. DO NOT TRAVEL. IF YOU MUST TRAVEL...HAVE A WINTER SURVIVAL KIT WITH YOU. IF YOU GET STRANDED...STAY WITH YOUR VEHICLE. && $$ NDZ021>023-025-300530- /O.UPG.KBIS.WW.Y.0061.110430T0300Z-110501T0300Z/ /O.NEW.KBIS.BZ.W.0010.110430T1800Z-110501T0600Z/ MCLEAN-SHERIDAN-WELLS-FOSTER- INCLUDING THE CITIES OF...GARRISON...MCCLUSKY...HARVEY... CARRINGTON 423 PM CDT FRI APR 29 2011 ...BLIZZARD WARNING IN EFFECT FROM 1 PM SATURDAY TO 1 AM CDT SUNDAY... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A BLIZZARD WARNING...WHICH IS IN EFFECT FROM 1 PM SATURDAY TO 1 AM CDT SUNDAY. THE WINTER WEATHER ADVISORY IS NO LONGER IN EFFECT. * RAIN WILL BEGIN MIXING WITH SNOW IN NORTHWEST AND NORTH CENTRAL NORTH DAKOTA THIS EVENING...WITH PRECIPITATION BECOMING ALL SNOW BY MIDNIGHT TONIGHT. * WINDS WILL INCREASE TO AROUND 45 MPH SATURDAY AFTERNOON. THE COMBINATION OF HIGH WINDS AND HEAVY SNOW WILL CREATE BLIZZARD CONDITIONS SATURDAY AFTERNOON. * TRAVEL WILL BE HAZARDOUS DUE TO SNOW COVERED ROADS AND BLOWING SNOW SIGNIFICANTLY REDUCING VISIBILITIES. * 3 TO 6 INCHES OF SNOW IS EXPECTED BY SATURDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A BLIZZARD WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. FALLING AND BLOWING SNOW WITH STRONG WINDS AND POOR VISIBILITIES ARE LIKELY. THIS WILL LEAD TO WHITEOUT CONDITIONS...MAKING TRAVEL EXTREMELY DANGEROUS. DO NOT TRAVEL. IF YOU MUST TRAVEL...HAVE A WINTER SURVIVAL KIT WITH YOU. IF YOU GET STRANDED...STAY WITH YOUR VEHICLE. && $$ NDZ001-009-017-018-031>033-040-041-043-044-300530- /O.NEW.KBIS.BZ.W.0010.110429T2123Z-110501T0000Z/ DIVIDE-WILLIAMS-MCKENZIE-DUNN-GOLDEN VALLEY-BILLINGS-STARK-SLOPE- HETTINGER-BOWMAN-ADAMS- INCLUDING THE CITIES OF...CROSBY...WILLISTON...WATFORD CITY... KILLDEER...BEACH...MEDORA...DICKINSON...MARMARTH...MOTT... BOWMAN...HETTINGER 423 PM CDT FRI APR 29 2011 /323 PM MDT FRI APR 29 2011/ ...BLIZZARD WARNING IN EFFECT UNTIL 7 PM CDT /6 PM MDT/ SATURDAY... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A BLIZZARD WARNING...WHICH IS IN EFFECT UNTIL 7 PM CDT /6 PM MDT/ SATURDAY. * RAIN WILL BEGIN MIXING WITH SNOW IN NORTHWEST AND NORTH CENTRAL NORTH DAKOTA THIS EVENING...WITH PRECIPITATION BECOMING ALL SNOW BY MIDNIGHT TONIGHT. * WINDS WILL INCREASE TO AROUND 45 MPH TONIGHT. THE COMBINATION OF HIGH WINDS AND HEAVY SNOW WILL CREATE BLIZZARD CONDITIONS TONIGHT AND SATURDAY. * TRAVEL WILL BE HAZARDOUS DUE TO SNOW COVERED ROADS AND BLOWING SNOW SIGNIFICANTLY REDUCING VISIBILITIES. * 3 TO 6 INCHES OF SNOW IS EXPECTED BY SATURDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A BLIZZARD WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. FALLING AND BLOWING SNOW WITH STRONG WINDS AND POOR VISIBILITIES ARE LIKELY. THIS WILL LEAD TO WHITEOUT CONDITIONS...MAKING TRAVEL EXTREMELY DANGEROUS. DO NOT TRAVEL. IF YOU MUST TRAVEL...HAVE A WINTER SURVIVAL KIT WITH YOU. IF YOU GET STRANDED...STAY WITH YOUR VEHICLE. && $$ NDZ019-020-034>036-042-300530- /O.NEW.KBIS.BZ.W.0010.110430T1800Z-110501T0600Z/ MERCER-OLIVER-MORTON-BURLEIGH-KIDDER-GRANT- INCLUDING THE CITIES OF...BEULAH...HAZEN...CENTER...MANDAN... BISMARCK...STEELE...ELGIN 423 PM CDT FRI APR 29 2011 /323 PM MDT FRI APR 29 2011/ ...BLIZZARD WARNING IN EFFECT FROM 1 PM CDT /NOON MDT/ SATURDAY TO 1 AM CDT /MIDNIGHT MDT/ SUNDAY... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A BLIZZARD WARNING...WHICH IS IN EFFECT FROM 1 PM CDT /NOON MDT/ SATURDAY TO 1 AM CDT /MIDNIGHT MDT/ SUNDAY. * RAIN WILL BEGIN MIXING WITH SNOW IN NORTHWEST AND NORTH CENTRAL NORTH DAKOTA THIS EVENING...WITH PRECIPITATION BECOMING ALL SNOW BY MIDNIGHT TONIGHT. * WINDS WILL INCREASE TO AROUND 45 MPH SATURDAY AFTERNOON. THE COMBINATION OF HIGH WINDS AND HEAVY SNOW WILL CREATE BLIZZARD CONDITIONS SATURDAY AFTERNOON. * TRAVEL WILL BE HAZARDOUS DUE TO SNOW COVERED ROADS AND BLOWING SNOW SIGNIFICANTLY REDUCING VISIBILITIES. * 3 TO 6 INCHES OF SNOW IS EXPECTED BY SATURDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A BLIZZARD WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. FALLING AND BLOWING SNOW WITH STRONG WINDS AND POOR VISIBILITIES ARE LIKELY. THIS WILL LEAD TO WHITEOUT CONDITIONS...MAKING TRAVEL EXTREMELY DANGEROUS. DO NOT TRAVEL. IF YOU MUST TRAVEL...HAVE A WINTER SURVIVAL KIT WITH YOU. IF YOU GET STRANDED...STAY WITH YOUR VEHICLE. && $$ NDZ037-045>048-050-051-300530- /O.NEW.KBIS.WW.Y.0062.110430T1800Z-110501T0600Z/ STUTSMAN-SIOUX-EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY- INCLUDING THE CITIES OF...JAMESTOWN...FORT YATES...LINTON... NAPOLEON...EDGELEY...ASHLEY...OAKES 423 PM CDT FRI APR 29 2011 ...WINTER WEATHER ADVISORY IN EFFECT FROM 1 PM SATURDAY TO 1 AM CDT SUNDAY... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A WINTER WEATHER ADVISORY FOR BLOWING SNOW...WHICH IS IN EFFECT FROM 1 PM SATURDAY TO 1 AM CDT SUNDAY. * RAIN WILL BEGIN MIXING WITH SNOW IN NORTHWEST AND NORTH CENTRAL NORTH DAKOTA THIS EVENING...WITH PRECIPITATION BECOMING ALL SNOW BY MIDNIGHT TONIGHT. * WINDS WILL INCREASE TO AROUND 30 MPH SATURDAY AFTERNOON. THE COMBINATION OF HIGH WINDS AND HEAVY SNOW WILL CREATE REDUCED VISIBILITIES. * TRAVEL WILL BE HAZARDOUS DUE TO SNOW COVERED ROADS AND BLOWING SNOW SIGNIFICANTLY REDUCING VISIBILITIES. * 1 TO 3 INCHES OF SNOW IS EXPECTED BY SATURDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR BLOWING SNOW MEANS FALLING AND BLOWING SNOW WITH STRONG WINDS AND POOR VISIBILITIES ARE LIKELY. THIS WILL MAKE TRAVEL EXTREMELY DANGEROUS. DO NOT TRAVEL. IF YOU MUST TRAVEL...HAVE A WINTER SURVIVAL KIT WITH YOU. IF YOU GET STRANDED...STAY WITH YOUR VEHICLE. && $$ TM
What forecasters said that day
The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this winter storm warning went out at Apr 29, 12:45 AM CDT, 3 hours 38 minutes earlier.
Area forecast discussion, Apr 29, 12:45 AM CDT, 3 hours 38 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 1245 AM CDT FRI APR 29 2011 .UPDATE...NO CHANGES TO ONGOING FORECAST. && .DISCUSSION...ONGOING FORECAST LOOKS GOOD. AREA RADARS CONTINUE TO SHOW PRECIPITATION MOVING NORTHEAST THROUGH EASTERN MONTANA AND THE BAND IS SHIFTING SLOWLY EAST. PREVIOUS FORECAST HAS A GOOD TREND AND HAVE NOT CHANGED. TEMPERATURE TREND IS CLOSE TO FORECAST TREND SO NO CHANGES THERE EITHER. && .AVIATION... A COLD FRONT WILL SWEEP THROUGH THE WESTERN AERODROMES AND INTO CENTRAL NORTH DAKOTA BETWEEN 06 AND 18 UTC. EXPECT SCATTERED TO WIDESPREAD SHOWERS DEVELOPING ALONG AND BEHIND THE FRONT. CONDITIONS SHOULD REMAIN VFR UNTIL AFTER FRONTAL PASSAGE...AT WHICH TIME MVFR CEILINGS ARE EXPECTED TO DEVELOP. GUSTY WINDS ALONG AND BEHIND THE FRONT WILL LIKELY APPROACH 25 TO 35 KNOTS. && .BIS WATCHES/WARNINGS/ADVISORIES... WINTER STORM WATCH FROM THIS EVENING THROUGH SUNDAY MORNING FOR NDZ001>005-009>013-021>023-025. && TSW/BPN/HAW
Hazardous weather outlook, Apr 29, 12:57 AM CDT, 3 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 1257 AM CDT FRI APR 29 2011 NDZ001>005-009>013-021>023-025-300600- DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCLEAN-SHERIDAN-WELLS-FOSTER- 1257 AM CDT FRI APR 29 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA AND SOUTHEAST NORTH DAKOTA. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A POTENT LOW PRESSURE WILL MOVE ACROSS NORTH DAKOTA FRIDAY THROUGH SUNDAY MORNING. THUNDERSTORM WILL BE POSSIBLE EAST OF HIGHWAY 83 FRIDAY AFTERNOON. RAIN SHOWERS WILL MIX WITH...AND CHANGE TO SNOW FRIDAY EVENING IN NORTHWEST AND NORTH CENTRAL NORTH DAKOTA...CHANGING TO ALL SNOW AFTER MIDNIGHT. STRONG NORTHWEST WINDS WILL DEVELOP FRIDAY NIGHT INTO SATURDAY...WITH WIND GUSTS GREATER THAN 40 MPH POSSIBLE. THE STRONG WINDS AND SNOW COULD REDUCE VISIBILITIES SIGNIFICANTLY. MODERATE SNOWFALL ACCUMULATIONS ARE POSSIBLE BY SUNDAY MORNING. A WINTER STORM WATCH IS IN EFFECT FROM FRIDAY EVENING THROUGH SUNDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. NDZ017>020-031>037-040>048-050-051-300600- MCKENZIE-DUNN-MERCER-OLIVER-GOLDEN VALLEY-BILLINGS-STARK-MORTON- BURLEIGH-KIDDER-STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX- EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY- 1257 AM CDT FRI APR 29 2011 /1157 PM MDT THU APR 28 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE WILL BE A CHANCE OF THUNDERSTORMS FRIDAY AFTERNOON AND EVENING OVER CENTRAL NORTH DAKOTA. RAIN SHOWERS WILL MIX WITH AND CHANGE TO SNOW SHOWERS FRIDAY NIGHT THROUGH SUNDAY MORNING. LIGHT SNOWFALL ACCUMULATIONS ARE POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
The office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 28, 9:45 PM CDT | Winter Storm Watch | BIS | Bottineau, Burke, Divide, Foster, McHenry, Mountrail and 6 more | 7 hr |
| Apr 29, 4:23 AM CDT | Winter Weather Advisory | BIS | Burke, Foster, Mountrail, Sheridan, Wells | 12 hr |
| Apr 29, 4:32 AM CDT | Wind Advisory | BIS | Adams, Billings, Bowman, Burleigh, Dickey, Divide and 16 more | 14 hr |
| Apr 29, 9:30 AM CDT | Wind Advisory | BIS | Dickey, Foster, Kidder, LaMoure, Logan, McIntosh and 4 more | 11 hr |
| Apr 29, 4:23 PM CDT | Blizzard Warning | BIS | Adams, Billings, Bottineau, Bowman, Burke, Burleigh and 20 more | 41 hr |
| Apr 29, 4:23 PM CDT | Winter Weather Advisory | BIS | Dickey, Emmons, LaMoure, Logan, McIntosh, Stutsman | 21 hr |
Nearby
Winter Storm Warnings in North Dakota, 2011Every winter storm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.